Posted 06 June 2009 - 07:05 PM
My P-Doc thought that perhaps Strattera would help me with energy/motivation, etc. I've noticed that plenty of people do get that effect from it, but for me so far (20mgs for 2 weeks then 40 for 2 wks now at 60mg for 4 days) it makes me very
tired. I haven't yet reached my target dose of 80.
The Strattera web site said to wait at least 4-6 weeks after
reaching the target dose before deciding if it is helping or not. Has anyone else gotten tired instead of energized from Strattera in the beginning and if so did the fatigue go away eventually - and then once you adjusted to it did it then
become more energizing? Or..... does anyone know the answer just because you're smarter than me
(Any feedback would be appreciated!)
Edited by Triednblue, 06 June 2009 - 07:08 PM.
Looking back it all seems inevitable.
Dx: Schizoaffective disorder, ADD, PTSD. Asperger's, Complex Partial Seizures, Panic Disorder w/Agoraphobia, Social phobia.
Rx: Zyprexa Zydis 20mg, Keppra 1000mg, Lamictal 400mg, Xanax 1mg PRN. Omeprazole 40mg
"There comes a time in every man's education when he arrives at the conviction that envy is ignorance, that
imitation is suicide, that he must take himself for better, or for worse as his portion."
Ralph Waldo Emerson